# SDR DALA2025102307757

- Difficulty date: October 19, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 74,296 hours, 28,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1261048) CRACK ON OUTBOARD RH SEAT TRACK IN STA 812 AT CPAX. OUTBOARD RH SEAT TRACK IN STA 812 AT CPAX WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 5 REPAIR 5.
